Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 93, NWS Tallahassee, FL

December 24, 2014Wakulla County, Florida

NWS Tallahassee, FL issued this river flood warning at Dec 24, 2014, 8:32 PM EST for Wakulla County, Florida. It was in force for 56 hr.

The area

The outline as issued.

The facts

Issued
Dec 24, 2014, 8:32 PM EST (01:32 UTC)
Expired
Dec 27, 2014, 4:48 AM EST
In force
56 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sopchoppy River near Sopchoppy (FR 343) (SOPF1). The gauge peaked at 30.78 ft at Dec 25, 2014, 10:00 AM EST.

actionminormoderate20253012/2512/2612/2712/28
Action stage
20 ft
Minor stage
28 ft
Moderate stage
30 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02327100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WGUS42 KTAE 250132
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM EST WED DEC 24 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-251601-
/O.NEW.KTAE.FL.W.0093.141225T0132Z-141225T1601Z/
/SOPF1.1.ER.141225T0035Z.141225T0300Z.141225T1001Z.NO/
832 PM EST WED DEC 24 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 27.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME 
  CUTOFF.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
7 follow-up statements
940 
WGUS82 KTAE 250455
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1155 PM EST WED DEC 24 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-260437-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T0437Z/
/SOPF1.2.ER.141225T0025Z.141225T0700Z.141225T2237Z.NO/
1155 PM EST WED DEC 24 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 29.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* RIVER EXPECTED TO RISE TO 30.6 FEET ON THURSDAY MORNING.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
186 
WGUS82 KTAE 251333
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 AM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-260734-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T0734Z/
/SOPF1.2.ER.141225T0025Z.141225T1200Z.141226T0134Z.NO/
833 AM EST THU DEC 25 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 30.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
742 
WGUS82 KTAE 251819
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
119 PM EST THU DEC 25 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-261819-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-000000T0000Z/
/SOPF1.2.ER.141225T0025Z.141225T1500Z.000000T0000Z.NO/
119 PM EST THU DEC 25 2014

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM THURSDAY THE STAGE WAS 30.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 28.2 FEET 
  BY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
864 
WGUS82 KTAE 260555
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1255 AM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-262217-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T2217Z/
/SOPF1.2.ER.141225T0025Z.141225T1500Z.141226T1617Z.NO/
1255 AM EST FRI DEC 26 2014

THE FLOOD WARNING CONTINUES FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 PM THURSDAY THE STAGE WAS 30.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
301 
WGUS82 KTAE 261114
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 AM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-270325-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-141227T0325Z/
/SOPF1.2.ER.141225T0025Z.141225T1500Z.141226T2125Z.NO/
614 AM EST FRI DEC 26 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM FRIDAY THE STAGE WAS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
102 
WGUS82 KTAE 261601
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1101 AM EST FRI DEC 26 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-271017-
/O.EXT.KTAE.FL.W.0093.000000T0000Z-141227T1017Z/
/SOPF1.2.ER.141225T0025Z.141225T1500Z.141227T0417Z.NO/
1101 AM EST FRI DEC 26 2014

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 29.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE 
  LATE FRIDAY NIGHT.
* IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE 
  TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$
765 
WGUS82 KTAE 270948
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 AM EST SAT DEC 27 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC129-271018-
/O.CAN.KTAE.FL.W.0093.000000T0000Z-141227T1017Z/
/SOPF1.2.ER.141225T0025Z.141225T1500Z.141227T0721Z.NO/
448 AM EST SAT DEC 27 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343).
* AT 3:00 AM SATURDAY THE STAGE WAS 27.9 FEET.
* FELL BELOW FLOOD STAGE AT  2:21 AM SATURDAY.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 24.2 FEET BY TOMORROW
  MORNING.

&&

LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 5:55 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 24, 5:55 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 PM EST Wed Dec 24 2014

.Near Term [Through Tonight]...
At 23z, the surface cold front was very near Tallahassee and
moving eastward. The front will continue to push through the
remainder of the area overnight. However, at upper levels the
trough is positively tilted with the base of it still well back to
the west across the western Gulf. Water vapor imagery still
shows a lot of mid and upper level moisture streaming across the
area ahead of it. A fairly large area of light rain has developed
across the coastal waters southeast of Apalachicola and is moving
northeastward this evening. A couple of our local hi-res models
have picked up on this feature and spread very light rainfall back
into portions of the Florida big bend and adjacent south-central
Georgia during the first half of the overnight hours. Given the
radar trends, PoPs were increased across the southeast half of the
forecast area for the first half of the night. Rainfall amounts
will remain light, however. Also nudged low temperatures up a
couple of degrees with moisture slightly slower to exit the area.

&&

.Aviation...
[Through 00z Friday] Skies will be clearing from west to east
overnight with VFR conditions returning. VFR will then prevail
through Thursday with NW winds around 10 knots or less.

&&

.Prev Discussion [246 PM EST]...

.Short Term [Thursday Through Friday Night]...
The upper trough to our west will be shearing out as it crosses the
area on Christmas Day. As the next trough digs into the plains,
heights will rise over FL. At the surface, high pressure centered
over New Orleans at the start of the period will move northeast to a
position off the NC coast by Friday evening. This pattern will bring
us a brief period of dry weather with below normal temps on
Christmas Day and Night. As we have been advertising for a while
now, afternoon temps will peak in the upper 50s to lower 60s in most
areas with mid 60s confined to areas south and east of Perry. Low
Thursday night will drop into the mid 30s across most areas at least
10 miles inland from the coast. While no freezing temps are
expected, a few or the normally colder areas will see some frost.
Highs on Friday will be 3-5 degrees milder than on Christmas day. By
Friday night, a cold front will be crossing the Lower Mississippi
Valley as a warm front lifts north across the Gulf of Mexico.
Isentropic ascent over the boundary will bring slight to low rain
chances to the western half of the forecast area.

.Long Term [Saturday Through Wednesday]...
Another short wave will cross the Southern Plains on Sunday and then
zip across the Gulf Coast states early next week leaving nearly
zonal flow in its wake. As the cold front approaches form the west,
the warm front will lift further to the northeast and into the
forecast area by Sunday. The cold front will stall once it reaches
our forecast area and we are seeing more model consensus in this
regard than we did a day ago. The result will be daily rain chances
with the high PoPs northwest and lowest to the southeast. Temps will
be above normal for most of the period, dropping back to normal
levels on New Year's Eve.

.Marine...
As a cold front pushes east of the waters, westerly winds will start
out at advisory levels, but then drop to cautionary overnight as
they veer to the northwest. Seas will not drop below advisory
thresholds until Thursday morning. As high pressure build north of
the waters, winds will become light to moderate out of the east from
Thursday night into Saturday. A cold front will cross the
Mississippi Valley over the weekend as a warm front lifts north
across the local waters. This will veer winds to onshore for Sunday
and Monday.

.Fire Weather...
Recent heavy rainfall and another round of rain over the weekend
will keep red flag conditions away for the next week.

.Hydrology...
Many area rivers have shown sharp rises through this afternoon. Only
some light rain will linger in the FL Big Bend through this evening,
with a dry period from Christmas through the end of the week.
Rainfall totals were widespread from 3 to 5 inches with a band of
rainfall up to 9 inches from Port St Joe, to Tallahassee, to
Thomasville, to Tifton. There will be moderate flooding on the
middle Ochlockonee River basin, on the Shoal River near Mossy
Head, and on the far lower Choctawhatchee. In addition, several
rivers will reach minor flood stage, including Kinchafoonee creek,
as well as the Withlacoochee, St. Marks, and Apalachicola rivers.
With dry weather through the end of the week, most rivers should
have time to subside to below flood levels through the weekend.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   44  62  36  67  50 /  30   0   0   0  10
Panama City   47  60  44  65  55 /  10   0   0  10  20
Dothan        39  59  38  62  49 /   0   0   0   0  30
Albany        41  61  35  64  46 /  10   0   0   0  10
Valdosta      46  62  37  67  49 /  30   0   0   0  10
Cross City    51  65  38  70  52 /  30   0   0   0  10
Apalachicola  48  60  44  64  55 /  40   0   0  10  20

&&

.TAE Watches/Warnings/Advisories...

FL...RIP CURRENT RISK until 4 AM EST /3 AM CST/ Thursday for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EST /3 AM CST/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for Apalachee Bay-
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...DVD
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...DVD
MARINE...WOOL
FIRE WEATHER...DVD
HYDROLOGY...HOLLINGSWORTH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 4:29 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton24 hr
Dec 25, 8:15 AM ESTRiver Flood WarningTAELeon, Liberty, Wakulla11 hr
Dec 25, 9:29 AM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty8 days

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.